JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UPPER AND LOWER SOLUTIONS METHOD FOR SECOND ORDER NONLINEAR FOUR POINT BOUNDARY VALUE PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UPPER AND LOWER SOLUTIONS METHOD FOR SECOND ORDER NONLINEAR FOUR POINT BOUNDARY VALUE PROBLEMS
Khan Rahmat Ali; Nieto Juan J.; Rosana Rodriguez-Lopez;
  PDF(new window)
 Abstract
We develop the upper and lower solutions method for the four point problem relative to second order differential equations in order to obtain the existence of solution.
 Keywords
second-order differential equations;four point problems;upper and lower solutions;
 Language
English
 Cited by
1.
Double positive solutions for a nonlinear four-point boundary value problem with a -Laplacian operator, Nonlinear Analysis: Theory, Methods & Applications, 2008, 68, 7, 1881  crossref(new windwow)
2.
Solutions for an operator equation under the conditions of pairs of paralleled lower and upper solutions, Nonlinear Analysis: Theory, Methods & Applications, 2008, 69, 7, 2251  crossref(new windwow)
 References
1.
Z. Bai, W. Ge, and Y. Wang, Multiplicity results for some second-order four-point boundary-value problems, Nonlinear Anal. 60 (2005), no. 3, 491-500

2.
Z. Bai, W. Li, and W. Ge, Existence and multiplicity of solutions for four-point boundary value problems at resonance, Nonlinear Anal. 60 (2005), no. 6, 1151- 1162 crossref(new window)

3.
B. Liu, Positive solutions of a nonlinear four-point boundary value problem, Appl. Math. Comput. 155 (2004), no. 1, 179-203 crossref(new window)

4.
B. Liu, Positive solutions of a nonlinear four-point boundary value problem in Banach spaces, J. Math. Anal. Appl. 305 (2005), no. 1, 253-276 crossref(new window)

5.
I. Rachunkova, On four point boundary value problem without growth conditions, Czechoslovak Math. J. 49 (124) (1999), no. 2, 241-248 crossref(new window)